# SDR SWAA2022030109955

- Difficulty date: September 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 47,907 hours, 28,498 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT HAS LIGHT SURFACE CORROSION AT MATTING AREAS L/H AND R/H SIDES. MRKD / E41386-POGUE; GREGORY - 10/02/2019 10:04 COMPLETE: REPLACED RUDDER WEIGHT PER CMM 55-40-09
